# SDR ASMF200707016

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 63,305 hours, 30,936 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 284702
- Part serial: AM0007
- Condition: Out Of Adjust
- Location: Brakes
- Part time: 23,171 hours, 13,308 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXI RIGHT BREAKES JAMED WITH VIBRATION AND HIGH TEMPERATURE. SYSTEM WAS VERIFIED BY MAINTENANCE PERSONNEL AND THERE WERE DETECTED THE LEFT BREAK CONTROL VALVE DESAJUSTED; THE VALVE WAS ADJUSTED IAW MM 32-42-00, TESTED CORRECT.
